Afrika Statistika

Nonparametric estimation of the maximum of conditional hazard function under dependence conditions for functional data

Abbes Abbes Rabhi, Tayeb Djebbouri, and Yassine Hammou

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The maximum of the conditional hazard function is a parameter of great importance in seismicity studies, because it constitutes the maximum risk of occurrence of an earthquake in a given interval of time. using the kernel nonparametric estimates of the first derivative of the conditional hazard function, we establish uniform convergence properties and asymptotic normality of an estimate of the maximum in the context of strong mixing dependence.

Résumé

Le maximum ou encore le point à haut risque d'une fonction de risque conditionnel est un paramètre d'un grand intérêt en statistique, notamment dans l'analyse de risque séismique, car il constitue le risque maximal de survenance d'un tremblement de terre dans un intervalle de temps donné. Au moyen d'estimations non paramétriques basés sur les techniques de noyau de convolution de la première dérivée de la fonction de hasard conditionnel, nous établissons le comportement asymptotique d'un taux de hasard en présence d'une variable explicative fonctionnelle à travers la convergence presque complète (avec explicitation des vitesses de convergence), ainsi que la normalité asymptotique la valeur maximale, en donnant l'expression exacte des termes dominant, dans le cas d'un processus uniformément fortement mélangeant. Cet étude exploite bien les propriétés de concentration sur de petites boules de la mesure de probabilité de la variable fonctionnelle explicative.

Article information

Source
Afr. Stat., Volume 10, Number 1 (2015), 777-794.

Dates
First available in Project Euclid: 13 November 2015

Permanent link to this document
https://projecteuclid.org/euclid.as/1447439367

Mathematical Reviews number (MathSciNet)
MR3422849

Zentralblatt MATH identifier
1327.62121

Subjects
Primary: 62F12: Asymptotic properties of estimators
Secondary: 62G20: Asymptotic properties 62M09: Non-Markovian processes: estimation

Keywords
Almost complete convergence Asymptotic normality Conditional hazard function Functional data, Nonparametric estimation Small ball probability Strong mixing processes

Citation

Abbes Rabhi, Abbes; Hammou, Yassine; Djebbouri, Tayeb. Nonparametric estimation of the maximum of conditional hazard function under dependence conditions for functional data. Afr. Stat. 10 (2015), no. 1, 777--794. https://projecteuclid.org/euclid.as/1447439367


Export citation